right. yesterday i went to see my doctor, you remember ? the horrible cow who told me it was my own fault?, well i saw her because she was the only one available, I'll call her Dr. R here so i know who i mean. i tried to talk to her about my PCOS and my lack of AF visits. As ususal she just said that not having any wont do me any harm and theres no need to treat it, a couple of ladies said about birth control to regulate them, well she wasnt up for that either, she said the risk of stroke was to high.ridiculous i know but thats all she could say to me.
Then we moved on to weight loss, my dietican had written Dr. R a letter saying that had been no weight loss and that maybe treatment for PCOS may help, well as i said before that didnt work out so well. i tried to talk to her about getting a gastric band. (If you dont know about me wanting a gastric band then click here to read my post about it.) basically, im overweight, very overweight, its not just my health but being the way i am is making me so unhappy. i hate myself, i refuse to look in a bit mirrror.
I tried talking to her about a gastric band but she basically ignored me and changed the subject. im serious about this, and when i see her again 3 weeks i will bring it up again, as well as trying to talk to my dietician about it.
So after all that, she has given me Orlistat 120mg or more commonly known as Alli, click here to read information about Orlistat. basically orlistat blocks about a third of the fat you eat from going into your system and works its way through undigested. you take one 3 times daily with your breakfast lunch and dinner. its not a wonder drug and you still have to diet, no offense to the people who have had good results on it, but i want something permanent, losing weight and then coming off tablets and putting it back on isnt what i want.
So far im on Day 2 of Orlistat and im going to be honest with you all. i hate it, the side effects are awful, i keep feeling sick, bloated and basically crap!! the website link above has a list of side effects that i will put here.
The main side-effects are caused by the fat which is passed out with your faeces. You may get fatty smelly stools, urgency to get to the toilet, oily spotting on your underclothes, and excess wind. These side-effects are less likely if you eat a low-fat diet. They tend to settle with time, possibly because if they occur they remind you that you should be eating a low-fat diet! Other side-effects are rare. (Read the packet leaflet for a full list of possible side-effects.)
now this may sound simple to fix by not eating much fat but it is harder than it sounds, my appetite is a big problem for me, and eating a low fat diet that i enjoy is hard work and im not enjoy it, and even when i eat barely any fat, i still feel sick and bloated. I'm hoping that next time i see Dr. R i'll be able to get off this horrid tablets and get sorted with something that i can actually do.
*everyones entitled to there opinions and i encourage and love all your advice but I'd appreciate it if you would refrain from making the whole fat and lazy comments, im not lazy i am desperate to lose weight but i dont want to feel ill to get there!*